# SDR AALA990260

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY OVERWING EXIT SIGN INOPERATIVE.  REPAIRED GROUND AT LIGHT CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
